# SDR USAA2011040191312

- Difficulty date: March 22, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 59,930 hours, 40,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 65479576
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q5 - LEVEL 2 EXFOLIATION CORROSION ON AFT CARGO THRESHOLD WEB AT BS 828, S26R.  REPLACED AFT CARGO THRESHOLD WEB AT BS 828, S26R IAW B737 SRM 51-10-02 & BOEING DRAWING 65-47957.
